MathSciNet Relay Station
MathSciNet bibliographic data
MR2310270 (2008a:65188) 65M70 (76B15 76M25)
Saka, Bülent; Dağ, İdris Quartic B-spline collocation algorithms for numerical solution of the RLW equation. Numer. Methods Partial Differential Equations 23 (2007), no. 3, 731–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement